# SDR UPS00231876

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, CORROSION ON SEAT TRACK UPPER FLANGE I/B AT BS 740 RBL 24.75.  CORROSION REMOVED, LIMITS CHECKED AND FOUND OUTSIDE REF SRM 51-10-6.  REPAIR CARRIED OUT IAW SRM 53-10-5.
